MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; IMPLANTABLE LEAD
Model Number 0665
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that right ventricular (rv) lead exhibited loss of capture (loc).As a result, tachy therapy for the rv was turned off.No adverse patient effects were reported.This rv lead remains in service.
 
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
RELIANCE 4-FRONT?
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21878149
Report Number2124215-2025-25180
Device Sequence Number15613456
Product Code NVY
UDI-Device Identifier00802526496967
UDI-Public(01)00802526496967(17)241013
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/13/2024
Device Model Number0665
Device Catalogue Number0665
Device Lot Number510457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/21/2025
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale